# SDR 0302203255

- Difficulty date: December 18, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 17,777 hours, 7,806 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON FLOORBEAM AT BS 1292 FRAME 66.  REPAIRED PER EA 32-197317.
